MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM IRELAND HONOR HEMOSTASIS VALVE

MERIT MEDICAL SYSTEM IRELAND HONOR HEMOSTASIS VALVE
Model Number 00884450013137
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.
 
Event or Problem Description
The account alleges that there was white plastic deposit within the valve.

Brand Name
HONOR HEMOSTASIS VALVE
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit, galway
EI 
MDR Report Key10680961
Report Number9616662-2020-00013
Device Sequence Number2960791
Product Code DTL
UDI-Device Identifier00884450013137
UDI-Public00884450013137
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2023
Device Model Number00884450013137
Device Catalogue NumberMAP300
Device Lot NumberK1786469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1